# SDR A6WA201308244115

- Difficulty date: August 24, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 32,837 hours, 30,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL BATT RIB DRAG ANGLE CRACKED.  REPLACED RT WHEEL WELL BATTERY RIB DRAG ANGLE WITH SERVICEABLE DRAG ANGLE IAW SRM 52-42-21, 51-40-11, 50-42-21, 51-23-00, 51-25-16.
